MathSciNet Relay Station
MathSciNet bibliographic data
MR2292072 (2008f:35025) 35B41 (35Q35 37L30 37N10 76A99)
Dong, Bo-Qing; Chen, Zhi-Min Global attractors of two-dimensional micropolar fluid flows in some unbounded domains. Appl. Math. Comput. 182 (2006), no. 1, 610–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement